# SDR REXA2022070701498

- Difficulty date: June 14, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STGR 21L BETWEEN FS333.00 AND FS349.00. 	REMOVED AND INSTALLED INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
